21.10.2020

Ibuprofen and Nurofen, the choice of drug

There is no difference when, to whom, and which of the two drugs should be taken. They have the same effect, with a slight time difference (Nurofen can act 15-30 minutes earlier ).

Treatment with these drugs is preferably carried out in the smallest doses, with a large interval between doses and a very short course. If you have to take funds for a long time, it is necessary to monitor the condition of the liver, kidneys, blood.

You can take the drug a maximum of 3-4 times a day in a dosage of 200 mg . With severe pain, the dose can be increased to 400 mg . The maximum dosage per day should not exceed 1200 mg . If the pain has receded, then you should not use the remedy.

With caution, it is worth taking medications in old age, with stomach ulcers and other gastrointestinal diseases, kidney and liver problems, gastrointestinal bleeding, and the use of other drugs. At the first signs of gastropathy, it is necessary to pass the appropriate tests and undergo an examination.

Treatment is prohibited to combine with drinking alcoholic beverages. If the funds are taken externally, it is worth remembering that they can not be applied to an open wound or skin lesions, mucous membranes.

Children are recommended to give the drug in the following cases:

  • ARI.
  • ARVI.
  • Influenza
  • Severe reaction to vaccinations.

It is not necessary to abuse “Nurofen” as an antipyretic. The temperature should begin to be brought down only when its increase becomes dangerous for humans (usually it is 38.5 or higher). It is not recommended to bring down a small temperature, as it stimulates human immunity in the fight against the disease.

There is no use in taking an agent for the prevention of colds and flu, since the drug is useless in this regard.

It is advisable to take the drug after meals, so that there are fewer digestive problems.

When the temperature rises sharply or the head suddenly hurts, you always want to find a medicine that will quickly and effectively alleviate the unpleasant state. In pharmacies, a wide variety of drugs for heat and pain are presented, many of them are analogues of each other, but at the same time they differ greatly in price, such as, for example, Nurofen and Ibuprofen.

Is it worth it to buy a more expensive product, is it not only high in price, but also more effective, or is it better and cheaper to use its generic form, which will give the same effect, but will not hit your pocket?

Ibuprofen

Ibuprofen is an anti-inflammatory, antipyretic and analgesic. The drug is effective in:

  • Pain (headache, toothache, back pain, sore throat, with neuralgia, irritation of nerve endings).
  • Inflammatory processes (sinusitis, pharyngitis, bronchitis, pneumonia, tonsillitis, laryngitis, Inflammatory diseases of the female genital organs).
  • SARS (viral diseases, flu, rhinitis,) and inflammatory syndrome.
  • Rheumatoid arthritis (able to reduce pain, relieve inflammation, increase joint mobility).
  • Arthritis and arthrosis.
  • Osteochondrosis,
  • Spondylitis.
  • Spondylosis.
  • Radiculopathy
  • Sciatica.
  • Injuries, fractures, sprains, dislocations, etc.

Ibuprofen

The anti-inflammatory effect is due to the action of the drug. When used in the body, the following processes occur, stopping the spread of inflammation:

  1. The permeability of the vascular walls decreases.
  2. Blood circulation improves.
  3. The release of inflammatory mediators from the inside of the cells is difficult.
  4. The energy supply of the inflammatory process is deteriorating.

The analgesic effect is achieved thanks to the following actions of “Ibuprofen” in the body:

  • The rate of spread of the inflammatory process is reduced.
  • The production of bradykinin (a factor providing a person with sensitivity to pain) is reduced.

The antipyretic effect is achieved by the fact that the drug reduces the excitability of the heat-regulating centers of the brain.

When taken orally, the drug is well absorbed in the gastrointestinal tract. The maximum concentration in the blood of ibuprofen reaches after an hour of admission if it was taken on an empty stomach, and after one and a half to two and a half hours when taken after meals. It binds to plasma proteins by almost 90% . Inside the joint, the drug penetrates longer, but also delays for a longer period.

Why you need a kidney man

Nurofen

Nurofen is an anti-inflammatory, antipyretic and analgesic drug. The tool slows down the formation of GHG – a mediator of high temperature, pain and inflammatory processes.

Nurofen

The absorption of the drug is high. When taken on an empty stomach, the action begins after 45 minutes, and after eating – within 1-2 hours . The medicine is excreted by the kidneys and along with bile.

The tool is indicated for use in the following cases:

  1. Headache, toothache, soreness in the back, muscles, joints.
  2. With painful menstruation.
  3. With rheumatism.
  4. With neuralgia.
  5. With febrile illness during the flu, colds.

It can also be taken for diseases accompanied by an inflammatory process, infections, fever, severe pain:

  • With SARS and its complications (rhinitis, tonsillitis, laryngitis, pharyngitis, etc.).
  • With different types of arthritis.
  • With arthrosis.
  • For pains of different locations, migraines.
  • Injuries and a number of other diseases.
What do drugs have in common?

“Nurofen” and “Ibuprofen”, in fact, are one and the same drug, since they are based on one active substance – ibuprofen . Therefore, both drugs have the same therapeutic effect (reduction of pain, temperature, relief of inflammatory processes).

Similar preparations according to the indications for use: with increased body temperature, inflammation and pain of various localization.

Drugs are limited in use for stomach and duodenal ulcers, high blood pressure, decreased hearing, malfunctioning of the vestibular apparatus, old age, and suspected infection (with intravenous use).

Both drugs can not be taken in the last trimester of pregnancy, in the 1st and 2nd trimester, admission is allowed only under the supervision of a doctor. The use of the product during breastfeeding is prohibited (but this time it is forbidden to breast-feed the baby).

The most common side effects: disruption of the digestive tract, dry mouth, headache, drowsiness, irritability, blurred vision, heart rhythm disturbance, shortness of breath, swelling, impaired renal function, cystitis, rash.

These symptoms can also occur with an overdose of drugs. When a toxic effect occurs, it is necessary to immediately (in the first hour after ingesting the drug inside) wash the stomach, take activated charcoal to reduce absorption, drink alkaline water, provide forced diuresis and symptomatic therapy.

Ibuprofen and Nurofen are available in various forms (in the form of syrup and tablets, ointments and suppositories for rectal administration to children from three months to two years).

Comparison of two means: what is the difference?

The main difference between Nurofen and Ibuprofen is the price . “Ibuprofen” costs literally a penny, and everyone can afford this remedy, which cannot be said about “Nurofen”.

In fact, this difference is justified. Although the active substance in the preparations is the same, it is produced on different equipment. Nurofen is produced using modern equipment, therefore the degree of purification of the active substance (ibuprofen) is higher, and, consequently, the effect after using Nurofen will come faster (15-30 minutes faster than that of Ibuprofen).

The difference in price can also be explained by advertising costs and multimillion-dollar studies of the effect of the drug on the human body. Surely, many were faced with advertising “Nurofen” (on television, on the Internet, etc.). Ibuprofen advertising is a very rare occurrence.

Also, drugs differ in the composition of additional components that are not active components.

If “Ibuprofen” is produced as a universal remedy for various types of pain, “Nurofen” has many narrowly targeted drugs – separately from headaches, separately – from painful menstruation, although ibuprofen, which helps with any pain, is the basis of all these drugs.

Nurofen is also available in various types in terms of speed and duration of exposure:

  • “Nurofen” – a dosage of 200 mg.
  • “Nurofen Forte” with a double dosage of 400 mg.
  • “Nurofen Period” – a tool that retains the effect for much longer (300 mg).
  • “Nurofen Active” – tablets for resorption.
  • “Nurofen Ultracap” , “Ultraka Forte” – in the form of capsules (400 mg).
  • Nurofen Express – for a quick effect.

Spread the love

Leave a Reply

Your email address will not be published. Required fields are marked *